# SDR ASAA0480080

- Difficulty date: February 20, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJD - PREFLIGHT CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE.  RESEATED ASSOCIATED POWER SUPPLY, BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
